MathSciNet Relay Station
MathSciNet bibliographic data
MR2395126 58D15 (53D45 58B25 58D29)
Robbin, Joel W.; Ruan, Yongbin; Salamon, Dietmar A. The moduli space of regular stable maps. Math. Z. 259 (2008), no. 3, 525–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement